Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 84697, 5 pages
http://dx.doi.org/10.1155/DDNS/2006/84697

A note on discrete-time dynamical systems under periodic perturbation

Department of Mathematics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 11 December 2005; Accepted 27 February 2006

Copyright © 2006 Huimin Li and Xiaosong Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present some results on the existence and the minimum period of periodic orbits for discrete-time dynamical systems under periodic perturbation. Some examples are presented to illustrate these results.